# SDR AALA201901179001

- Difficulty date: January 15, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 95,062 hours, 15,397 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Flap Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC LEAK SUBSEQUENT LOW HYDRAULIC PRESSURE, FOLLOWED BY CENTER SYSTEM FAILURE.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND HEAVY LEAK AT FLAP/SLAP SHUTOFF VALVE MODULE AND REPLACED FLAP/SLAT MODULE PER AMM 27-51-48. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK. NO LEAKS NOTED.
